# SDR SWAA074721

- Difficulty date: September 20, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- Aircraft time: 64,399 hours, 58,956 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C266022
- Part serial: 409
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RIGHT WING NR 5 L/E SLAT DELAMINATED AT T/E.  REMOVED AND REPLACED SLAT PER MM.
